# SDR QXEA2010071600426

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 22,876 hours, 16,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00713
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE AT GATE. APU WAS THE POWER SOURCE. PLACED ON MEL 49-10-1B. PERFORMED GVI OF APU FOR OIL LEAKS ON EXTERIOR AND IN APU EXHAUST CONE.  NO DEFECTS FOUND. C/W APU BORESCOPE S/N 99141000051 IAW AMM 49-20-00 PAGE 601-620 TASK 49-20-00-290-801.  NO DEFECTS NOTED. REPLACED THE RT ACM, RAN APU AND C/W OPS TEST OF AC DISTRIBUTION SYSTEM PER AMM 21-51-00-710-801, OPS CHECK GOOD, NO CABIN SMOKE NOTED.  RETURNED TO SERVICE.
